# SDR QXEA2017081500519

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 18,903 hours, 20,173 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 502276
- Condition: Torn
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESS CAUTION LIGHT ILLUMINATED IN CLIMB THROUGH FL180. RAN CHECKLIST, NOTICED SECOND FROM WINGTIP BOOT WAS NOT ILLUMINATING. DE-ICE PRESS CAUTION REMAINED ON. RETURNED TO FIELD. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. RAN ENGINES AND OPERATED AIRFRAME DEICE SYSTEM. DISCREPANCY DUPLICATED. NOTED CDS FAULT LOW PRESSURE 2B FAIL. REMOVED LE 613 AR REF AMM TASK 57-23-01-000-801, FOUND AIR LINE TO BOOT TORN. REPLACED LINE WITH NEW FROM STOCK. REINSTALLED LE 613 AR IAW AMM TASK 57-23-01-400-801. OPS TEST GOOD. ALL BOOTS INFLATE, NO DEICE PRESS CAUTION, NO FAULTS IN CDS. NO FURTHER DEFECTS. RETURNED TO SERVICE.
